Chain sequences and univalence
Hayden, T. L. ; Merkes, E. P.
Illinois J. Math., Tome 8 (1964) no. 4, p. 523-528 / Harvested from Project Euclid
Publié le : 1964-09-15
Classification:  30.42
@article{1256059573,
     author = {Hayden, T. L. and Merkes, E. P.},
     title = {Chain sequences and univalence},
     journal = {Illinois J. Math.},
     volume = {8},
     number = {4},
     year = {1964},
     pages = { 523-528},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1256059573}
}
Hayden, T. L.; Merkes, E. P. Chain sequences and univalence. Illinois J. Math., Tome 8 (1964) no. 4, pp.  523-528. http://gdmltest.u-ga.fr/item/1256059573/